# SDR JJBA20130514015

- Difficulty date: May 14, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 31,316 hours, 42,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY FLOOR PATH LIGHTING WAS REPORTED AS INOPERATIVE BY THE CREW.  MX REPLACED THE EFFECTED STRIP.
